# SDR 2003UALA00456

- Difficulty date: May 29, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N310UA
- Make and model: Boeing 737322
- Aircraft serial: 23671
- Aircraft time: 47,972 hours, 28,091 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE EXTERNAL SKIN DENTED AT STA 445 BETWEEN STRINGERS 18L & 19L.  MAJOR REPAIR ACCOMPLISHED.  DOUBLER REPAIR.
